Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 407, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 10, 2009, 5:13 PM CDT for Delaware County, Oklahoma; Benton County, Arkansas. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2009, 5:13 PM CDT (22:13 UTC)
- Expired
- Aug 10, 2009, 5:47 PM CDT
- In force
- 34 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Delaware County, OK
The radar
The Tulsa radar (KINX), 93 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 5:20 PM CDT | TSTM WND DMG | 1 Ssw Grove, OK | TREE LIMBS AND A FEW TREES FELLED AT HONEY CREEK STATE PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 4:35 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2700 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 12.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 102213
SVRTSA
ARC007-OKC041-102315-
/O.NEW.KTSA.SV.W.0407.090810T2213Z-090810T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT MON AUG 10 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
NORTHWESTERN BENTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 615 PM CDT
* AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR GROVE...MOVING EAST AT 15
MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GROVE...
DECATUR...GRAVETTE AND MAYSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3664 9461 3650 9461 3650 9438 3629 9438
3646 9490 3668 9489
TIME...MOT...LOC 2213Z 292DEG 13KT 3659 9482
$$2 follow-up statements
000
WWUS54 KTSA 102230
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
530 PM CDT MON AUG 10 2009
ARC007-OKC041-102315-
/O.CON.KTSA.SV.W.0407.000000T0000Z-090810T2315Z/
BENTON AR-DELAWARE OK-
530 PM CDT MON AUG 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN DELAWARE AND NORTHWESTERN BENTON COUNTIES...
AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF
MAYSVILLE...MOVING EAST AT 20 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAYSVILLE...
SULPHUR SPRINGS...DECATUR AND GRAVETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3643 9478 3658 9477 3655 9461 3650 9461
3650 9438 3629 9438
TIME...MOT...LOC 2230Z 292DEG 17KT 3651 9470
$$000
WWUS54 KTSA 102247
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
547 PM CDT MON AUG 10 2009
ARC007-OKC041-102255-
/O.CAN.KTSA.SV.W.0407.000000T0000Z-090810T2315Z/
BENTON AR-DELAWARE OK-
547 PM CDT MON AUG 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DELAWARE AND
NORTHWESTERN BENTON COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3643 9478 3658 9477 3655 9461 3650 9461
3650 9438 3629 9438
TIME...MOT...LOC 2245Z 318DEG 15KT 3645 9467
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:57 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Aug 10, 3:57 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 357 PM CDT MON AUG 10 2009 .DISCUSSION... PROGRESSIVE TROUGH..FROM CENTRAL ONTARIO BACK INTO THE CENTRAL HIGH PLAINS SHARPENS TONIGHT AND REACHES OUR FORECAST AREA MID DAY TUESDAY. PERSISTENT FRONTAL AND PRE-FRONTAL CONVECTION WILL BE SHUTTLED SOUTH OVERNIGHT AS A RESULT. MODELS YIELD MCS INDUCED HEAVY RAIN OVERNIGHT NEAR OR ON OUR NORTHERN BORDER REGION. WHILE GFS DUMPS 2+ INCHES ON WEST TO EAST AXIS FROM KCFV-KJLN-KSGF. 12Z WRF 12 HOUR 3+ AXIS ON MORE NORTHWEST-SOUTHEAST LINE FROM..KEMP-KJLN KUMN. IN ANY EVENT BOTH INDICATE POTENTIAL OF VERY HEAVY MCS RAINFALL OVER OUR FAR NORTHERN TIER OF COUNTIES IN NORTHEAST OKLAHOMA. FLOOD WATCH CONSIDERED BUT POSTPONED UNTIL THE AXIS OF HEAVIEST RAIN CAN BE DETERMINED. HPCQPF AXIS LOOKS REASONABLE. AS PREVIOUS AFD NOTED: MULTIPLE FRESH OUTFLOW BOUNDARIES. ANTICIPATE COPIOUS THUNDER / RAIN FROM ABOUT CREEK COUNTY TO MADISON COUNTY AND ALL POINTS NORTH AS LOW LEVEL JET KICKS MOIST AIR OVER THOSE BOUNDARIES. LESSER RISK PRECIP SOUTH OVERNIGHT. TUESDAY FORECAST DEPENDS ON MCS EVOLUTION / MOVEMENT OVERNIGHT. CONSENSUS PLACES HIGHEST POPS IN ARKANSAS..HOWEVER WITH WEST TO EAST BOUNDARY THROUGH FORECAST AREA.. LEFT AT LEAST CHANCE POPS EVERYWHERE. H500 MB RIDGE EXPANDS EAST TUESDAY NIGHT AS H500 TROF EXITS STAGE RIGHT. LOOKS DRY THE REMAINDER OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 73 88 68 92 / 80 40 10 0 FSM 75 88 70 92 / 50 60 10 0 MLC 75 90 70 91 / 30 40 20 10 BVO 69 87 62 92 / 90 40 10 0 FYV 70 84 63 88 / 70 60 10 0 BYV 70 84 63 88 / 80 60 10 0 MKO 73 88 67 92 / 60 40 10 0 MIO 70 86 65 90 / 80 50 10 0 F10 73 89 68 92 / 50 40 10 0 HHW 75 92 72 92 / 20 30 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....21
Hazardous weather outlook, Aug 10, 5:07 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 507 PM CDT MON AUG 10 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 507 PM CDT MON AUG 10 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...NIL. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF INTERSTATE 40. FLASH FLOOD. RISK...LIMITED. AREA...NORTH OF INTERSTATE 40. ONSET...THIS EVENING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A MYRIAD OF OUTFLOW BOUNDARIES ARE ACTING ON STRONG INTSTABILITY TO PRODUCE STRONG TO SEVERE THUNDERSTORMS ACROSS PRIMARILY NORTHEAST OKLAHOMA AND THE NORTHWEST CORNER OF ARKANSAS THIS AFTERNOON. THE SHEAR IS RELATIVELY WEAK SO THE THUNDERSTORMS ARE OF A PULSE TO WEAKLY ORGANIZED MULTICELL CHARACTER. DAMAGING WINDS ARE THE PRIMARY RISK BUT SOME HAIL WILL BE POSSIBLE. THE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING HEAVY RAIN. LOCALIZED FLASH FLOODING WILL BE POSSIBLE. IF THE THUNDERSTORMS ORGANIZE MORE AS A COLD FRONT MOVE SOUTH INTO THE AREA FROM SOUTHERN KANSAS. FLASH FLOODING COULD BE MORE WIDESPREAD. THE THUNDERSTORMS ARE EXPECTED TO CONTINUE TO SPREAD SOUTH OVERNIGHT. AS THE NIGHT PROGRESSES THE RISK FOR SEVERE THUNDERSTORMS SHOULD DECREASE BUT THE RISK OF FLASH FLOODING WILL LIKELY INCREASE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... THE COLD FRONT WILL CONTINUE TO MOVE SOUTH ACROSS THE AREA TUESDAY. THUNDERSTORMS WILL LIKELY BE ONGOING AS THE MORNING BEGINS. FLASH FLOODING MAY STILL BE A RISK. THE THUNDERSTORMS ARE EXPECTED TO END FROM THE NORTH DURING THE DAY OR TUESDAY NIGHT. DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK AS HIGH PRESSURE AT THE SURFACE AND ALOFT DOMINATE THE WEATHER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 10, 1:56 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
156 PM CDT MON AUG 10 2009
ARZ001-101945-
BENTON AR-
156 PM CDT MON AUG 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHERN BENTON
AT 156 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GRAVETTE...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...BLAND...MILLER...HILL
TOP...BENTONVILLE...ROGERS...SULPHUR SPRINGS...GRAVETTE...PEA
RIDGE...GATEWAY...LARUE...DECATUR...CENTERTON...AVOCA...HIWASSE...
BELLA VISTA...GARFIELD AND BEAVER LAKE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3632 9388 3634 9458 3650 9459 3649 9389
TIME...MOT...LOC 1856Z 268DEG 18KT 3643 9447Special weather statement, Aug 10, 3:43 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
343 PM CDT MON AUG 10 2009
ARZ001-OKZ063-102130-
BENTON AR-DELAWARE OK-
343 PM CDT MON AUG 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE
AT 343 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHWEST OF COLCORD...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...KANSAS...COLCORD...GENTRY...
MAYSVILLE...GRAVETTE...SPRINGTOWN...HIGHFILL...CHEROKEE CITY...
VAUGHN...DECATUR AND HIWASSE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3626 9427 3619 9481 3637 9486 3650 9435
3650 9434
TIME...MOT...LOC 2043Z 256DEG 18KT 3630 9473Special weather statement, Aug 10, 3:51 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
351 PM CDT MON AUG 10 2009
OKZ055>057-102130-
CRAIG OK-NOWATA OK-WASHINGTON OK-
351 PM CDT MON AUG 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAIG...NORTHERN NOWATA AND WASHINGTON
AT 351 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTH OF COPAN...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...DELAWARE...LENAPAH...WANN AND COPAN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3696 9532 3671 9544 3690 9601 3699 9600
3700 9600 3700 9560
TIME...MOT...LOC 2051Z 289DEG 26KT 3698 9592Local storm report, Aug 10, 4:26 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT MON AUG 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL COPAN 36.90N 95.93W
08/10/2009 E0.75 INCH WASHINGTON OK PUBLIC
&&
RBDSpecial weather statement, Aug 10, 5:03 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT MON AUG 10 2009
OKZ062-063-068-102230-
CHEROKEE OK-DELAWARE OK-MAYES OK-
503 PM CDT MON AUG 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE AND CENTRAL MAYES
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
AT 503 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHWEST OF LOCUST GROVE...MOVING EAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LEACH...PRYOR...
MURPHY...LOCUST GROVE...ROSE AND SALINA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3638 9495 3616 9491 3613 9532 3630 9536
TIME...MOT...LOC 2203Z 261DEG 16KT 3623 9523Special weather statement, Aug 10, 5:12 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT MON AUG 10 2009
OKZ056-102245-
NOWATA OK-
512 PM CDT MON AUG 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN NOWATA
AT 512 PM CDT...DOPPLER RADAR INDICATED A SMALL BUT STRONG
THUNDERSTORM 5 MILES NORTHEAST OF NOWATA...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...NOWATA...DELAWARE AND NEW ALLUWE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3684 9542 3660 9544 3662 9564 3684 9564
TIME...MOT...LOC 2212Z 280DEG 17KT 3674 9555The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 3:43 PM CDT | Special Weather Statement | TSA | Delaware | 47 min |
| Aug 10, 3:51 PM CDT | Special Weather Statement | TSA | Nowata | 39 min |
| Aug 10, 3:58 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 47 min |
| Aug 10, 4:14 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 46 min |
| Aug 10, 5:03 PM CDT | Special Weather Statement | TSA | Mayes | 27 min |
| Aug 10, 5:03 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 41 min |
| Aug 10, 5:12 PM CDT | Special Weather Statement | TSA | Nowata | 33 min |
| Aug 10, 5:25 PM CDT | Areal Flood Advisory | TSA | Delaware, Mayes, Muskogee, Rogers, Wagoner | 3 hr |
| Aug 10, 5:34 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 26 min |
| Aug 10, 5:40 PM CDT | Special Weather Statement | TSA | Delaware | 35 min |
| Aug 10, 5:45 PM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| Aug 10, 5:51 PM CDT | Special Weather Statement | TSA | Okmulgee | 24 min |
| Aug 10, 5:59 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 61 min |
| Aug 10, 6:16 PM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Aug 10, 6:18 PM CDT | Areal Flood Advisory | TSA | Creek, Tulsa, Wagoner | 3 hr |
| Aug 10, 6:20 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 55 min |
| Aug 10, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 47 min |
| Aug 10, 6:29 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 31 min |
| Aug 10, 6:42 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 63 min |
| Aug 10, 6:49 PM CDT | Special Weather Statement | TSA | Okmulgee | 26 min |
| Aug 10, 6:54 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 2 more | 66 min |
| Aug 10, 1:56 PM CDT | Special Weather Statement | TSA | Benton | 49 min |
| Aug 10, 2:38 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 52 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.